Monday, June 22, 2009

T.M.I.



I'm not one to complain about ailments or aches and pains, either on this blog or in real life. I rarely get sick, except mentally, so when something persist for more than a few days, I become concerned. Originally, I thought the new medication was the culprit, so 2 weeks ago I stopped taking it. The problem continued. I haven't restarted the old medication in case it was masking some symptoms I wasn't aware of. Both medications should be completely out of my system by now, but the problem persist, albeit, not as sever as it once was. I have always had a funny stomach. Most things don't bother, hence I can and do eat just about anything. Occasionally, I will have a spat of constipation or diarrhea, but it never last more than a day or two at most. Once in a while, shortly after eating, I'll have a sudden urge to go, but never thought much about it. Gassy and bloated, yep, very often, regardless of what I eat. The last month though, my stomach has been in a near constant state of upset, as well as very dark, almost black and hard to believe very foul smelling. That's a very long time for this to be going on. My previous medication's side effect was constipation, so now with that out of my system for a month, I guess my system is unhindered. Also, I have been lethargic, despite enough sleep and naps. I thought it was because of the heat and hard work, though it persist even when I haven't been in either. I have set up a doctor's appointment for next Tuesday. Hopefully, it isn't anything serious, but just to be on the safe side.

3 comments:

Ur-spo said...

some medications have withdrawal up to 2 weeks after you stop them. bums.

CJ/Rick said...

Hang in there Dave. Sorry to hear you're not up to par. It seems everything henges on digestion doesn't it. When I was a teenager with a headache my mom would ask hows you bm. Usually in front of friends too. Hope the doctor gives you a clean bill of sale.

Lemuel said...

I think you are wise to visit the doctor. I'll keep you in my best thoughts that the visit is helpful in determining what is going on and that the outcome is good.

Dream Weaver Hit Counter
Hughes Net Satellite Internet